# SDR DALA13027443753

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LT WING UPPER T/E PANEL BY DEFLECTOR RIB CENTER ANGLE CRACKED.  MX R & R LT WING DEFLECTION RIB UPPER PANEL CENTER ATTACH ANGLE IAW SRM 51-40-02, PG 1-4 AND IPC 57-50-00-25.
